Finite-Time Control for Time-Delayed Stochastic Systems with Markovian Switching
Wenhua Gao,
Feiqi Deng,
Ruiqiu Zhang and
Wenhui Liu
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
This paper studies the problem of finite-time control for time-delayed Itô stochastic systems with Markovian switching. By using the appropriate Lyapunov-Krasovskii functional and free-weighting matrix techniques, some sufficient conditions of finite-time stability for time-delayed stochastic systems with Markovian switching are proposed. Based on constructing new Lyapunov-Krasovskii functional, the mode-dependent state feedback controller for the finite-time control is obtained. Simulation results illustrate the effectiveness of the proposed method.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/809290.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/809290.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:809290
DOI: 10.1155/2014/809290
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().